# SDR LR7A2022041603097

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 44,114 hours, 20,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4325
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS814 BULKHEAD INBOARD CAP CRACKED THOUGH FASTENER HOLE AT LBL61, WL179. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1000726672.			 / PSE# 53-50-07, AD 2012-06-09
